Authors: Lehnherr, David
Ognjanović, Zoran 
Studer, Thomas
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A logic of interactive proofs
Journal: Journal of Logic and Computation
Volume: 32
Issue: 8
First page: 1645
Last page: 1658
Issue Date: 2022
Rank: ~M21
ISSN: 0955-792X
DOI: 10.1093/logcom/exac071
Abstract: 
We introduce the probabilistic two-agent justification logic IPJ⁠, a logic in which we can reason about agents that perform interactive proofs. In order to study the growth rate of the probabilities in IPJ⁠, we present a new method of parametrizing IPJ over certain negligible functions. Further, our approach leads to a new notion of zero-knowledge proofs.
Publisher: Oxford Academic
Project: Advanced artificial intelligence techniques for analysis and design of system components based on trustworthy BlockChain technology - AI4TrustBC 

Show full item record

SCOPUSTM   
Citations

1
checked on May 23, 2024

Page view(s)

41
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons